# SDR CALA2017122304578

- Difficulty date: December 23, 2017
- Submitted: December 24, 2017
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 51,252 hours, 22,308 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Ovrwg Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AFT EMERGENCY EXIT INDICATES OPEN.  RESEATED THE COVER. OPS CHECKED NORMAL.
